IJSM Navigation
About
Publication Ethics
Call For Paper
Guide to Authors
Editorial Board
Submit Manuscript
Articles
Viewing Options
[View Abstract]
[View Full Text PDF]
[View Full Text PDF]
Authors Articles on Google Scholar
Kawsar Fatima Mir
S.P. Ahmad
T. A. Chishti
Authors Articles on Pubmed
Kawsar Fatima Mir
S.P. Ahmad
T. A. Chishti
Preferences
Email this Article to a friend
Print this Article
Statistics
Viewed: 155
Forwarded: 0
Printed: 29
Downloaded: 216
Browse Journals By Category
Agriculture and Food Sciences
Biological Sciences
Education and Arts
Engineering
Environmental Sciences
Medical Sciences
Pharmaceutical Sciences
Physical and Natural Sciences
Social Sciences

Newsletters Subscription

International Journal of Statistics and Mathematics IF 2015: 4.232

A Generalization of Minimax Distribution

Kawsar Fatima ⃰, S.P Ahmad and T. A. Chishti

Accepted 20 January, 2017

Citation: Fatima K, Ahmad SP, Chishti TA (2017). A Generalization of Minimax Distribution. International Journal of Statistics and Mathematics, 4(1): 082-098.

Copyright: © 2017 Fatima et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are cited.

Abstract

In this paper, we have introduced the new family of distribution called Exponentiated Minimax distribution (EMD). We have studied some statistical properties of this distribution that including the moments, moment generating function, characteristic function, median, mode, harmonic mean, entropy, reliability function, hazard function and the reverse hazard function. Also, the unknown parameterof this distribution is estimated by the method of maximum likelihood.

Keywords: Minimax distribution, Exponentiated Minimax distribution, Structural properties and Maximum Likelihood Estimation.

Related Articles